# SDR MWEA010281

- Difficulty date: March 7, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991557713
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAG PIT, INTERCOSTAL STATION 362 TO 370, BETWEEN LONGERON 29 RIGHT AND LONGERON 30 IS CRACKED AT LOWER FLANGE AND UPPER FLANGE IS BENT.  REMOVED, FABRICATED AND INSTALLED INTERCOSTAL.
